# SDR IXXA080016O

- Difficulty date: May 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 96,585 hours, 31,702 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Zone 400
- Part time: 96,585 hours, 31,702 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KTOL, NUMBER THREE ENGINE FIRE WARNING LIGHT AND BELL CAME ON INTERMITTENTLY.  THE CREW ACCOMPLISHED THE ENGINE FIRE CHECKLIST AND DISCHARGED BOTH BOTTLES.  AFTER BOTH BOTTLES WERE DISCHARGED THE FIRE WARNING CAME ON STEADY AND STAYED ON JUST PRIOR TO LANDING.  THE CREW LANDED IN KICT WITHOUT INCIDENT.  MAINTENANCE INSPECTED NUMBER THREE ENGINE INTERNALLY AND REPLACED LEFT AND RIGHT FIRE LOOP CORE DETECTOR, AND LEFT AND RIGHT FIRE LOOP FAN DETECTOR'S.  MAINTENANCE ALSO REPLACED BOTH FIRE BOTTLES.  OPERATIONAL CHECK GOOD IAW DACO DC-8 MAINTENANCE MANUAL 26-00, 26-10-0, AND 26-20-1.  AIRCRAFT WAS RETURNED TO SERVICE.
